# SDR CA990401015

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 69
- Part time: 4,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 1,000-HOUR INSPECTION, FOUND TWO CRACKS (FORWARD TOP CORNER AND TOP MIDDLE) ON DOUBLE RIB STA 69.24 ON RT WING IN GEAR WHEELWELL.
